Ketoconazole-induced neurologic sequelae

Mordechai Bulkowstein, Yair Mordish, Deena R. Zimmerman, Eliezer Sherman, Matitiahu Berkovitch

Research output: Contribution to journalArticlepeer-review

Abstract

A 77-y-old patient developed weakness of extremities, legs paralysis, dysarthria and tremor 1 h after ingestion of 200 mg ketoconazole for the first time in his life. All complaints faded away within 24 h. Few days later, the patient used another 200 mg ketoconazole tablet, and within an hour experienced a similar clinical picture, which resolved again spontaneously within hours. Laboratory evaluations, including head CT scan, were normal. This case illustrates the need for close vigilance in adverse drug reactions, particularly in the elderly.

Original languageEnglish
Pages (from-to)239-240
Number of pages2
JournalVeterinary and Human Toxicology
Volume45
Issue number5
StatePublished - Oct 2003

Fingerprint

Dive into the research topics of 'Ketoconazole-induced neurologic sequelae'. Together they form a unique fingerprint.

Cite this